# SDR RAIA2010092100001

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 28,535 hours, 26,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE AISLE EMERGENCY FLOOD LIGHT AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB AT THE AFFECTED LIGHT ASSEMBLY.  OPS CHECKED GOOD FOLLOWING REPLACEMENT.
